# SDR DALA201711107901

- Difficulty date: October 31, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Make and model: Boeing 767
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113T2101405G
- Part serial: 00013
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED MAIN FLAP LOWER PANEL AND TRAILING EDGE FLAP. REPAIRED PER ERA 563106-14, ERA 563009-14, ERA 563016-14, ERA 563078-14 AND ERA 563067-14.
